Open Journal of Statistics

Vol.3 No.3(2013), Paper ID 33229, 4 pages

DOI:10.4236/ojs.2013.33020

 

Strong Consistency of Kernel Regression Estimate

 

Wenquan Cui, Meng Wei

 

Department of Statistics and Finance, University of Science and Technology of China, Hefei, China
Department of Statistics and Finance, University of Science and Technology of China, Hefei, China

 

Copyright © 2013 Wenquan Cui, Meng Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


W. Cui and M. Wei, "Strong Consistency of Kernel Regression Estimate," Open Journal of Statistics, Vol. 3 No. 3, 2013, pp. 179-182. doi: 10.4236/ojs.2013.33020.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.